# SDR SIMA20151207001

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,750 hours, 35,388 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, CAB ALT CAUTION SLOW CABIN RATE ACFT DEPRESSURIZED EMER PROCEDURES COMPLIED WITH NR 2 PACK OVLD PROCEDURES COMPLIED WITH, NO CAUTION PRIOR DEPRESSURIZATION UNTIL WE LEVELED AT 10000 FT.  R & R PACK OVERPRESSURE SWITCH IAW AMM 21-51-06 & R & R OVER TEMP SWITCH ON NR 2 PACK SYS IAW AMM 21-51-08.  OPERATIONS CHECKED GOOD IAW AMM 21-51-00.
